MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT AJUSTABLE LENS

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL); LIGHT AJUSTABLE LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that a patient was having the light adjustable lens explanted from the left eye because the patient was not fully compliant to uv spectacle wear.Rxsight's first awareness of the event was (b)(6) 2021.The device history record for the lens was reviewed.No issues were noted.The lens has been received and is currently undergoing evaluation.
 
Event or Problem Description
Site reported that a patient was having the light adjustable lens explanted from the left eye because the patient was not fully compliant to uv spectacle wear.Rxsight's first awareness of the event was (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported that a patient was having the light adjustable lens explanted from the left eye because the patient was not fully compliant to uv spectacle wear.Rxsight's first awareness of the event was 8/30/2021.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens confirmed the presence of an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.
 
Event or Problem Description
Site reported that a patient was having the light adjustable lens explanted from the left eye because the patient was not fully compliant to uv spectacle wear.Rxsight's first awareness of the event was 8/30/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT AJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12533861
Report Number3012712027-2021-00056
Device Sequence Number1140763
Product Code PZK
UDI-Device Identifier00818806020135
UDI-Public010081880602013517211130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;